Need help...Epi cycle...PCT and libido issue

  1. Need help...Epi cycle...PCT and libido issue


    About 3 weeks ago i cut short an Epi cycle because i felt like crap on it. I was on 40mg for 2 1\2 weeks. I have clomid so i did 1 week at 50mg then stopped. I used an AI for about another week then stopped that.

    I have noticed that my libido has been low since going off the Epi. Enough to where it is bothering me.

    I still have clomid.....should i go back on it for a few weeks? Will that help with the libido.

    Also i have been taking DTH test booster.

    Guys, i just need help on what to do now.....

    thanks


  2. so how long has it been since you stopped the clomid?
    •   
       


  3. 2 weeks since i stopped taking clomid

  4. Anybody have any ideas.........i don't know what i should do.

  5. you did like 10% of your PCT. you should finish it, start clomid at 100mg for 3 days and then ramp down over the course of another 3 weeks. you can read various protocols if you search the PCT section. many people have had this same problem.
    •   
       


  6. start pct all over again and ride it out the whole way this time.

  7. ok, thanks.......i know i screwed up. i just thought that because i only stayed on epi for 2 and 1\2 weeks that i would not need the full PCT......obviously i was wrong......lesson learned.

    thanks guys

  8. Quote Originally Posted by triton185 View Post
    ok, thanks.......i know i screwed up. i just thought that because i only stayed on epi for 2 and 1\2 weeks that i would not need the full PCT......obviously i was wrong......lesson learned.

    thanks guys
    I recovered fast from a 8 week pulse cycle, pct was 4 weeks of clomid
  •   

      
     

Similar Forum Threads

  1. anything to help with libido issue
    By jsp0785 in forum Supplements
    Replies: 12
    Last Post: 07-17-2009, 05:26 PM
  2. mid cycle issue
    By TheRoman in forum Anabolics
    Replies: 0
    Last Post: 04-23-2009, 08:48 AM
  3. on cycle issue
    By nephilim666 in forum Anabolics
    Replies: 9
    Last Post: 12-17-2008, 03:06 PM
  4. Epistane and Libido issue
    By ALJD0812 in forum Anabolics
    Replies: 45
    Last Post: 04-22-2008, 10:25 AM
  5. i got an issue libido wise
    By cassimus in forum Anabolics
    Replies: 10
    Last Post: 03-13-2008, 03:41 PM
Log in
Log in